American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF

[32] Mark Kisin. The Fontaine-Mazur conjecture for $ {GL}_2$. J. Amer. Math. Soc. 22 (2009) 641-690. MR 2505297.
Abstract, references, and article information   
View Article: PDF

[33] Eknath Ghate and Ariane Mézard. Filtered modules with coefficients. Trans. Amer. Math. Soc. 361 (2009) 2243-2261. MR 2471916.
Abstract, references, and article information   
View Article: PDF

[34] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF

[35] Nathan Jones. A bound for the torsion conductor of a non-CM elliptic curve. Proc. Amer. Math. Soc. 137 (2009) 37-43. MR 2439422.
Abstract, references, and article information   
View Article: PDF

[36] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information   
View Article: PDF

[37] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[38] Hyunsuk Moon. On mod 3 Galois representations with conductor 4. Proc. Amer. Math. Soc. 135 (2007) 3109-3113. MR 2322740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Barry Mazur and Karl Rubin. Kolyvagin systems. Memoirs of the AMS 168 (2004) MR 2031496.
Book volume table of contents   

[43] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Christophe Breuil, Brian Conrad, Fred Diamond and Richard Taylor. On the modularity of elliptic curves over $\mathbf{Q}$: Wild $3$-adic exercises. J. Amer. Math. Soc. 14 (2001) 843-939. MR 1839918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Brian Conrad, Fred Diamond and Richard Taylor. Modularity of certain potentially Barsotti-Tate Galois representations. J. Amer. Math. Soc. 12 (1999) 521-567. MR 1639612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. Rubin and A. Silverberg. Erratum: ``A report on Wiles' Cambridge lectures'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 31} (1994), no.\ 1, 15--38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg . Bull. Amer. Math. Soc. 32 (1995) MR 1300061.
Abstract, references, and article information   
View Article: PDF

[47] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[48] K. Rubin and A. Silverberg. A report on Wiles' Cambridge lectures . Bull. Amer. Math. Soc. 31 (1994) 15-38. MR 1256978.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 48 of 48 found      Go to page: 1 2